Alert archive / Florida / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 4, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Feb 1, 2007, 5:04 PM EST for Wakulla County, Florida. It was in force for 41 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 1, 2007, 5:04 PM EST (22:04 UTC)
- Expired
- Feb 1, 2007, 5:45 PM EST
- In force
- 41 min
- Issued by
- NWS Tallahassee, FL
- Area
- Counties, with a storm outline in the text
County Wakulla County, FL
The radar
The Tallahassee radar (KTLH), 22 km from the middle of the area, began a volume at 22:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 1, 5:36 PM EST | TSTM WND DMG | Crawfordville, FL | A COUPLE OF TREES REPORTED DOWN. |
| Feb 1, 5:44 PM EST | TSTM WND DMG | 7 S Wakulla, FL | ONE TREE DOWN IN COMMUNITY OF SAINT MARKS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 1, 1:52 PM EST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 10.1 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 616 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- 499 m²/s²
- 0-3 km storm-relative helicity
- 607 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KTAE 012205 SVRTAE FLC129-012245- /O.NEW.KTAE.SV.W.0004.070201T2204Z-070201T2245Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 504 PM EST THU FEB 1 2007 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN WAKULLA COUNTY IN FLORIDA THIS INCLUDES THE CITIES OF...SAINT MARKS...CRAWFORDVILLE * UNTIL 545 PM EST * AT 502 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 20 MILES WEST OF CRAWFORDVILLE...AND MOVING EAST AT 50 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... 7 MILES NORTH OF CRAWFORDVILLE BY 520 PM EST... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 3031 8470 3011 8464 3013 8409 3028 8408 $$ 38-GODSEY
1 follow-up statement
000 WWUS52 KTAE 012225 SVSTAE SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 524 PM EST THU FEB 1 2007 FLC129-012245- /O.CON.KTAE.SV.W.0004.000000T0000Z-070201T2245Z/ WAKULLA FL- 524 PM EST THU FEB 1 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EST FOR NORTHERN WAKULLA COUNTY... AT 518 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES NORTHWEST OF CRAWFORDVILLE...MOVING EAST AT 50 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... WAKULLA SPRINGS BY 530 PM EST... WAKULLA AND SAINT MARKS BY 535 PM EST... NEWPORT AND 6 MILES NORTH OF PORT LEON BY 540 PM EST... IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER IMMEDIATELY. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EST THURSDAY EVENING FOR NORTH FLORIDA. LAT...LON 3031 8470 3011 8464 3013 8409 3028 8408 $$ 38-GODSEY
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 1, 4:13 PM EST, 51 minutes earlier.
Area forecast discussion, Feb 1, 4:13 PM EST, 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 413 PM EST THU FEB 01 2007 .SHORT TERM...TONIGHT THROUGH SAT NIGHT. BUSY WITH SEVERE WX, SO WILL KEEP THIS SHORT. CATEGORICAL POPS TONIGHT WITH WORDING FOR SEVERE STORMS AND HEAVY RAIN. WE ESSENTIALLY WENT WITH THE GFS/MAV WITH RESPECT TO CLEARING THIS FRONTAL SYSTEM OUT OF HERE. THE NAM IS TOO BULLISH ON BRINING MOISTURE BACK INTO THE AREA OVER THE WEEKEND. WE CONTINUE TO BE A BIT CONCERNED ABOUT NON-LIQUID PRECIP SAT NIGHT. HOWEVER, BECAUSE WE ARE FAVORING THE DRIER GFS, WE OPTED TO HAVE THE PRECIP END BEFORE THE COLD AIR ARRIVES, AS NORMALLY HAPPENS. .LONG TERM...SUN THROUGH THU. (SUNDAY-THURSDAY) ANY LINGERING SHOWERS WILL EXIT SOUTH OF THE AREA EARLY SUNDAY MORNING. AS IT LOOKS NOW AN EXTENDED PERIOD OF DRY AND COOL WEATHER WILL THEN BE WITH US INTO THE MIDDLE PART OF NEXT WEEK. BOTH GFS/ECMWF SHOWING HIGH PRESSURE OVER THE REGION BY SUNDAY EVENING INTO MONDAY. THIS HIGH THEN BRIEFLY WEAKENS MONDAY NIGHT BEFORE A STRONGER AND MORE DOMINANT HIGH BUILDS JUST NORTH OF THE AREA FOR TUESDAY INTO THURSDAY. THIS HIGH IS LIKELY TO BRING WITH IT PLENTY OF COOL AND DRY AIR ON NORTHERLY TO NORTHEASTERLY FLOW. AT THIS TIME THE POSITION OF THE HIGH WOULD BE TO FAR NORTH TO ALLOW ANY NIGHTS OF SIGNIFICANT RADIATIONAL COOLING...BUT THIS IS QUITE A WAY INTO THE FUTURE FOR DETAILS. && .MARINE...WINDS WILL DROP BELOW SCA AFTER THE WIND SHIFT...WITH SEAS FOLLOWING SUIT BY AROUND 18Z TOMORROW. THE NEXT FLAGS WILL BE RAISED FOR SUN INTO MON WITH SCEC CONDITIONS POSSIBLE ACROSS THE OFFSHORE LEGS AT THAT TIME. && .AVIATION...MVFR CIGS WILL PREVAIL THIS AFTN...WITH OCNL IFR CIGS/VSBYS IN HEAVIER SHRA/TS. CIGS WILL LOWER TO IFR-LOW MVFR CAT TONIGHT WITH PCPN GRADUALLY TAPERING OFF FROM W TO E. LIFR CIGS WILL BE POSSIBLE TOWARD DAYBREAK. SLY WINDS AROUND 10 KTS THIS AFTN...EXCEPT VARIABLE AND GUSTY IN AND NEAR TSRA...WILL GRADUALLY VEER AROUND TO WLY TONIGHT. && .FIRE WEATHER...A SOAKING RAIN IS EXPECTED ACROSS THE FORECAST AREA TODAY AND TONIGHT, SO WET FLAGS HAVE BEEN ACTIVATED IN THE NFDRS FORECAST. ENOUGH DRY AIR COULD GET INTO THE REGION ON SUN FOR MARGINAL RED FLAG DURATIONS TO BE MET IN OUR FL ZONES DURING THE AFTERNOON HOURS. RED FLAG CONDITIONS WILL BE POSSIBLE ON MON FOR ALL OF OUR FL AND GA ZONES. IN FACT, OUR FL ZONES COULD SEE RED FLAG CONDITIONS EACH DAY FROM SUN THROUGH WED OF NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 55 69 46 53 / 100 20 30 40 PANAMA CITY 56 64 45 54 / 80 10 30 40 DOTHAN 49 63 40 50 / 80 10 30 30 ALBANY 51 64 40 50 / 80 10 20 30 VALDOSTA 53 68 46 51 / 100 20 30 30 CROSS CITY 61 71 50 58 / 100 40 20 40 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GM...SMALL CRAFT ADVISORY IN EFFECT ALL ZONES THROUGH 18Z FRI. && AVIATION...JAMSKI LONG TERM DISCUSSION...MROCZKA REST OF DISCUSSION...WOOL
Hazardous weather outlook, Feb 1, 3:26 PM EST, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 326 PM EST THU FEB 1 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ750-755-770-775-022030- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM 20 TO 60 NM- 326 PM EST THU FEB 1 2007 /226 PM CST THU FEB 1 2007/ ...TORNADO WATCH 13 IN EFFECT UNTIL 10 PM EST THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO. .DAY ONE...REST OF THIS AFTERNOON AND TONIGHT... NUMEROUS SHOWERS AND WIDELY SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE TRI-STATE AREAS DURING THE REST OF THIS AFTERNOON AND INTO TONIGHT. A WARM FRONT WILL LIFT NORTH OF THE COAST LATE THIS AFTERNOON WHILE THE PARENT COLD FRONT WILL MOVE ACROSS THIS AREA LATE TONIGHT. UNTIL THEN...THE POTENTIAL REMAINS FOR SEVERE THUNDERSTORMS WITH DAMAGING WIND AND/OR LARGE HAIL...ISOLATED TORNADOS AND AT LEAST SMALL-SCALE FLOODING. THE RAIN MAY BE HEAVY AT TIMES WITH ONE TO TWO INCHES POSSIBLE IN AN AROUND ANY STRONGER THUNDERSTORMS. SMALL CRAFT ADVISORY CONDITIONS WILL BE EXPERIENCED ACROSS ALL LEGS OF THE COASTAL WATERS THROUGH AT LEAST TONIGHT. AFTER THE COLD FRONT EXITS LATE TONIGHT...RAIN WILL DECREASE AND THEN END FROM WEST TO EAST. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS REQUESTED. THEY SHOULD CLOSELY WATCH THE WEATHER AND REPORT ANY SEVERE WEATHER OR FLOODING TO THE NWS OFFICE. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE. BLOCK
In the hours before
Special weather statement, Feb 1, 3:07 PM EST, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 307 PM EST THU FEB 1 2007 FLZ028-012045- TAYLOR- 307 PM EST THU FEB 1 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR TAYLOR COUNTY IN NORTH FLORIDA... * UNTIL 345 PM EST AT 306 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 18 MILES SOUTHWEST OF PERRY...MOVING NORTHEAST AT 45 MPH. THIS STORM WILL BE NEAR... 6 MILES NORTHWEST OF PERRY BY 325 PM EST. SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING OCCASIONAL CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
Special weather statement, Feb 1, 3:33 PM EST, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 333 PM EST THU FEB 1 2007 FLZ019-012130- MADISON- 333 PM EST THU FEB 1 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR MADISON COUNTY IN NORTH FLORIDA... * UNTIL 430 PM EST AT 332 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 13 MILES SOUTHWEST OF MADISON...MOVING NORTHEAST AT 50 MPH. THIS STORM WILL BE NEAR... 5 MILES SOUTHEAST OF MADISON BY 345 PM EST. SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. 38-GODSEY
Special weather statement, Feb 1, 3:39 PM EST, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 339 PM EST THU FEB 1 2007 FLZ012-012145- BAY- 239 PM CST THU FEB 1 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BAY COUNTY... * UNTIL 345 PM CST AT 238 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 20 MILES SOUTHWEST OF PANAMA CITY...MOVING NORTHEAST AT 55 MPH. THIS STORM WILL BE NEAR... UPPER GRAND LAGOON BY 250 PM CST. PRETTY BAYOU BY 255 PM CST. LYNN HAVEN BY 300 PM CST. WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING WINDS OF 30 TO 40 MPH...TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING CLOUD TO GROUND LIGHTNING. A WATERSPOUT COMING ASHORE IS NOT OUT OF THE QUESTION. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 12-WATSON
Special weather statement, Feb 1, 4:06 PM EST, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 406 PM EST THU FEB 1 2007 FLZ014-015-012130- FRANKLIN-GULF- 306 PM CST THU FEB 1 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR FRANKLIN AND GULF COUNTIES... * UNTIL 330 PM CST(430 PM EST) AT 302 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 14 MILES WEST OF PORT ST. JOE...MOVING EAST AT 55 MPH. THIS STORM WILL BE NEAR... PORT ST. JOE BY 415 PM EST. PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING WINDS OF 40 TO 50 MPH...TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING CLOUD TO GROUND LIGHTNING. THE POSSIBILITY OF A WATERSPOUT MOVING ASHORE IS NOT OUT OF THE QUESTION. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 12-WATSON
Special weather statement, Feb 1, 4:36 PM EST, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 436 PM EST THU FEB 1 2007 FLZ015-026-012230- FRANKLIN-LIBERTY- 436 PM EST THU FEB 1 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR FRANKLIN AND SOUTHERN LIBERTY COUNTIES IN NORTH FLORIDA... * UNTIL 530 PM EST AT 431 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR PORT ST. JOE...MOVING EAST AT 50 MPH. SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING WINDS OF 40 TO 50 MPH...TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. PEOPLE IN FRANKLIN AND SOUTHERN LIBERTY COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. 38-GODSEY
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 1, 2:58 PM EST | Special Marine Warning | TAE | 2 hr | |
| Feb 1, 3:22 PM EST | Severe Thunderstorm Warning | TAE | Taylor | 23 min |
| Feb 1, 4:21 PM EST | Tornado Warning | TAE | Gulf | 39 min |
| Feb 1, 4:56 PM EST | Special Marine Warning | TAE | 64 min | |
| Feb 1, 5:19 PM EST | Tornado Warning | TAE | Franklin | 26 min |
| Feb 1, 5:48 PM EST | Special Marine Warning | TAE | 117 min | |
| Feb 1, 6:05 PM EST | Severe Thunderstorm Warning | TAE | Madison | 25 min |
| Feb 1, 6:18 PM EST | Special Marine Warning | TAE | 117 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.